# SDR UIEA200700010

- Difficulty date: January 21, 2007
- Submitted: February 2, 2007
- Operation: Air carrier
- Aircraft: N522MC
- Make and model: Boeing 747-2D7B
- Aircraft serial: 21783
- Aircraft time: 96,210 hours, 19,219 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 65B0184926
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN BS 2231 RT FRAME INNER CHORD S-25R FOUND CRACK ON FASTENER HOLE AT STRAP.  REPAIR ACCOMPLISHED AS PER SRM 53-10-04 FIG 115.
